# SDR EIAA980173

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 3440330A221
- Condition: Inoperative
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - DURING CRUISE NR 4 OIL PRESSURE INDICATION DROPPED TO 27 PSI, OIL PRESSURE ANNUNCIATOR LAMP REMAINED EXTINGUISHED, OIL QTY AND TEMP NORMAL.  INFLIGHT ENGINE SHUTDOWN ACCOMPLISHED.  REPLACED OIL PRESSURE TRANSMITTER PER MM 79-32-03, OPS CHECKED NORMAL.  REPLACED OIL PRESS INDICATOR PRECAUTIONARY.  ACCOMPLISHED WIND MILL INSPECTION PER MM 72-00-00, 72-61-00, 72-61-05.  NO DISCREPANCIES NOTED.  (M)
